Tempered solutions of 𝒟-modules on complex curves and formal invariants
Annales de l'Institut Fourier, Volume 59 (2009) no. 4, p. 1611-1639

Let X be a complex analytic curve. In this paper we prove that the subanalytic sheaf of tempered holomorphic solutions of 𝒟-modules on X induces a fully faithful functor on a subcategory of germs of formal holonomic 𝒟-modules. Further, given a germ ℳ of holonomic 𝒟-module, we obtain some results linking the subanalytic sheaf of tempered solutions of ℳ and the classical formal and analytic invariants of ℳ.

Soit X une courbe analytique complexe. Dans cet article nous démontrons que le faisceau sous-analytique des solutions holomorphes tempérées des 𝒟-modules sur X induit un foncteur pleinement fidèle sur une sous-catégorie des germes des 𝒟-modules holonomes formels. De plus, étant donné un germe ℳ de 𝒟-module holonome, nous obtenons des résultats qui lient le faisceau sous-analytique des solutions tempérées de ℳ avec les invariants formels et analytiques classiques de ℳ.

DOI : https://doi.org/10.5802/aif.2472
Classification:  34M35,  32B20,  34Mxx
Keywords: 𝒟-modules, irregular singularities, tempered holomorphic functions, subanalytic
@article{AIF_2009__59_4_1611_0,
     author = {Morando, Giovanni},
     title = {Tempered solutions of $\mathcal{D}$-modules on complex curves and formal invariants},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {59},
     number = {4},
     year = {2009},
     pages = {1611-1639},
     doi = {10.5802/aif.2472},
     mrnumber = {2566969},
     zbl = {pre05614567},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2009__59_4_1611_0}
}
Morando, Giovanni. Tempered solutions of $\mathcal{D}$-modules on complex curves and formal invariants. Annales de l'Institut Fourier, Volume 59 (2009) no. 4, pp. 1611-1639. doi : 10.5802/aif.2472. http://www.numdam.org/item/AIF_2009__59_4_1611_0/

[1] Babbitt, D. G.; Varadarajan, V. S. Local moduli for meromorphic differential equations, Astérisque (1989) no. 169-170, pp. 217 | MR 1014083 | Zbl 0683.34003

[2] Bierstone, Edward; Milman, Pierre D. Semianalytic and subanalytic sets, Inst. Hautes Études Sci. Publ. Math. (1988) no. 67, pp. 5-42 | Article | Numdam | MR 972342 | Zbl 0674.32002

[3] Bochnak, Jacek; Coste, Michel; Roy, Marie-Françoise Real algebraic geometry, Springer-Verlag, Berlin, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], Tome 36 (1998) (Translated from the 1987 French original, Revised by the authors) | MR 1659509 | Zbl 0912.14023

[4] Chenciner, Alain Courbes algébriques planes, Université de Paris VII U.E.R. de Mathématiques, Paris, Publications Mathématiques de l’Université Paris VII [Mathematical Publications of the University of Paris VII], Tome 4 (1978) | Zbl 0557.14016

[5] Coste, Michel An introduction to o-minimal geometry, Istituti Ed. e Poligrafici Intern., Università di Pisa, Dipartimento di Matematica, Pisa (2000)

[6] Deligne, Pierre; Malgrange, Bernard; Ramis, Jean-Pierre Singularités irrégulières, Société Mathématique de France, Paris, Documents Mathématiques (Paris) [Mathematical Documents (Paris)], 5 (2007) (Correspondance et documents. [Correspondence and documents]) | MR 2387754 | Zbl 1130.14001

[7] Kashiwara, M. Faisceaux constructibles et systèmes holonômes d’équations aux dérivées partielles linéaires à points singuliers réguliers, Séminaire Goulaouic-Schwartz, 1979–1980 (French), École Polytechnique, Palaiseau (1980), pp. 7 (Exp. No. 19) | Numdam | MR 600704 | Zbl 0444.58014

[8] Kashiwara, Masaki The Riemann-Hilbert problem for holonomic systems, Publ. Res. Inst. Math. Sci., Tome 20 (1984) no. 2, pp. 319-365 | Article | MR 743382 | Zbl 0566.32023

[9] Kashiwara, Masaki D-modules and microlocal calculus, American Mathematical Society, Providence, RI, Translations of Mathematical Monographs, Tome 217 (2003) (Translated from the 2000 Japanese original by Mutsumi Saito, Iwanami Series in Modern Mathematics) | MR 1943036 | Zbl 1017.32012

[10] Kashiwara, Masaki; Schapira, Pierre Ind-sheaves, Astérisque (2001) no. 271, pp. 136 | MR 1827714 | Zbl 0993.32009

[11] Kashiwara, Masaki; Schapira, Pierre Microlocal study of ind-sheaves. I. Micro-support and regularity, Astérisque (2003) no. 284, pp. 143-164 (Autour de l’analyse microlocale) | MR 2003419 | Zbl 1053.35009

[12] Loday-Richaud, M.; Pourcin, G. On index theorems for linear ordinary differential operators, Ann. Inst. Fourier (Grenoble), Tome 47 (1997) no. 5, pp. 1379-1424 | Article | Numdam | MR 1600379 | Zbl 0901.34012

[13] Łojasiewicz, S. Sur le problème de la division, Studia Math., Tome 18 (1959), pp. 87-136 | MR 107168 | Zbl 0115.10203

[14] Malgrange, B. Équations différentielles à coefficients polynomiaux, Birkhäuser Boston Inc., Boston, MA, Progress in Mathematics, Tome 96 (1991) | MR 1117227 | Zbl 0764.32001

[15] Mochizuki, T. Good formal structure for meromorphic flat connections on smooth projective surfaces (arXiv:math.AG/0803.1346) | Zbl pre05556812

[16] Mochizuki, T. Wild harmonic bundles and wild pure twistor D-modules (arXiv:math.DG/0803.1344)

[17] Morando, Giovanni An existence theorem for tempered solutions of 𝒟-modules on complex curves, Publ. Res. Inst. Math. Sci., Tome 43 (2007) no. 3, pp. 625-659 | Article | MR 2361790 | Zbl 1155.32018

[18] Prelli, Luca Microlocalization of subanalytic sheaves, C. R. Math. Acad. Sci. Paris, Tome 345 (2007) no. 3, pp. 127-132 | MR 2344810 | Zbl 1159.14034

[19] Sabbah, Claude Équations différentielles à points singuliers irréguliers en dimension 2, Ann. Inst. Fourier (Grenoble), Tome 43 (1993) no. 5, pp. 1619-1688 | Article | Numdam | MR 1275212 | Zbl 0803.32005

[20] Sabbah, Claude Équations différentielles à points singuliers irréguliers et phénomène de Stokes en dimension 2, Astérisque (2000) no. 263, pp. viii+190 | MR 1741802 | Zbl 0947.32005

[21] Sabbah, Claude Déformations isomonodromiques et variétés de Frobenius, EDP Sciences, Les Ulis, Savoirs Actuels (Les Ulis). [Current Scholarship (Les Ulis)] (2002) (, Mathématiques (Les Ulis). [Mathematics (Les Ulis)]) | MR 1933784

[22] Wasow, Wolfgang Asymptotic expansions for ordinary differential equations, Dover Publications Inc., New York (1987) (Reprint of the 1976 edition) | MR 919406 | Zbl 0644.34003